MAUDE Adverse Event Report: MEDIVATORS INTERCEPT DETERGENT; ENDOSCOPE DETERGENT

MEDIVATORS INTERCEPT DETERGENT; ENDOSCOPE DETERGENT
Catalog Number ML02-0106
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Chemical Exposure (2570)
Date of Event 05/02/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A facility reported that an employee was exposed to intercept detergent by splashing it in his eye.The affected personnel rinsed his eye for 15 minutes and then went to the employee health service office.The reporter from the facility received the safety data sheet for treatment instructions.Medivators regulatory affairs has made multiple attempts to contact the initial reporter with no success.It is unknown if appropriate ppe was worn when the incident occurred.This complaint will continue to be monitored in medivators complaint system.
 
Event or Problem Description
Facility reported an employee had chemical exposure of intercept detergent to their eye.It was reported that the employee rinsed his eye for 15 minutes and sds was sent to facility.

Brand Name
INTERCEPT DETERGENT
Common Device Name
ENDOSCOPE DETERGENT
Manufacturer (Section D)
MEDIVATORS
14605 28th ave n
minneapolis MN 55447
MDR Report Key6603352
Report Number2150060-2017-00029
Device Sequence Number16323584
Product Code FEB
UDI-Device Identifier00677964043086
UDI-Public00677964043086
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
K102996
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Remedial Action Notification
Type of Report Initial
Report Date (Section B) 05/31/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Catalogue NumberML02-0106
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2017
Initial Report FDA Received Date05/31/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;